# SDR FDEA202508071530

- Difficulty date: August 7, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 23,340 hours, 13,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: A5327400520000
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STRUCTURE WAS FOUND SEAT TRACK CROWN WORN AT   FR28 PLUS 13"~FR28 PLUS 14", Y450. ACCOMPLISHED THE SEAT TRACK SPLICE REPAIR AT MAIN DECK FLOOR SEAT TRACK AT   FR26~30,Y450 I.A.W A300-600F SRM 53-10-16-201 PARA.4 FIG201, PAGE203~208. THIS REPAIR IS   CLASSIFIED AS MAJOR CAT.A PER GMM6-2-100
